# SDR ASAA2015122014352

- Difficulty date: December 20, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 30,575 hours, 9,297 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo Control
- Part number: 305RAA1
- Part serial: AS08879
- Condition: Failed
- Location: Autothrottle
- Part time: 4,438 hours, 1,357 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT STAY ENGAGED.  ACFT GROUNDED.  AUTOTHROTTLE INFLIGHT FAULTS SHOWED 8 FAULTS OF ASM 1 RATE MONITOR.  AUTO THROTTLE SERVO MOTOR TEST FAILED ASM 1. R & R ASM 1 IAW AMM 22-31-91-020-801/22-31-91-400-801.  OPS CHECKS GOOD.  PERFORMED ADDITIONAL MIN TESTS TO MAINTAIN ACFT LWMP STATUS AS FOLLOWS:  A/T OPS TESTS IAW AMM 22-31-00, 501, ALL TESTS PASS.
